English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fun with F₁

MPS-Authors
/persons/resource/persons235107

Connes,  Alain
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235108

Consani,  Caterina
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

marcolli_fun_2009.pdf
(Any fulltext), 367KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Connes, A., Consani, C., & Marcolli, M. (2009). Fun with F₁. Journal of Number Theory, 129(6), 1532-1561. doi:10.1016/j.jnt.2008.08.007.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1931-9
Abstract
There is no abstract available